# SDR SWAA2023051724136

- Difficulty date: April 6, 2023
- Submitted: May 17, 2023
- Operation: Air carrier
- Aircraft: N958WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36673
- Aircraft time: 38,993 hours, 23,664 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL 241BF UPPER SKIN HAS MULTIPLE AREAS OF PULLED STRANDS.<[01] DUE TO THE EXTENT OF ALL THE DAMAGE; DECIDED TO FABRICATE A NEW FLOOR PANEL FROM BMS4-17 TYPE VI LOT NUMBER 1522265-1 USING BMS5-107 CLASS 1 RESIN LOT NUMBER AK2KP8383K-1 WITH THE INSERTS; CURED RESIN WITH A HEAT LAMP USING THE THERMOMETER ID: ATS2208 DUE: 10/2023 ; TO MONITOR THE TEMPERATURE. WORK PERFORMED IAW DRAWING 144A5810 SHEET 189 AND SRM 53-00-50-2R-0 PARAGRAPH 4.A.(2) AND TABLE 204.;[02] INSPECTED AND VERIFIED CORRECTIVE ACTION 1.;[03] ATTACHED CURE SHEET TO THIS FAULT RECORD.;[04] JOB COMPLETE.
